Gransnet forums

post menopausal bleed

(4 Posts)
pennyfer Sat 09-Feb-19 21:52:20

Has anyone else experienced this?
I've been using Evorel Conti patches for three years now, and over the past two weeks I've had three bleeds. Non of these have lasted more than two or three days and each time I've had very tender breasts and hot flushes at night, both during and between bleeds. I'm reluctant to go rushing to the GP unless it's absolutely necessary and really don't want to have to stop HRT- it's suited me so well, so far. Could it just be that the dose isn't high enough now? Any thoughts appreciated.

MissAdventure Sat 09-Feb-19 22:00:00

You really should go to the docs and get checked for any post menopausal bleeding, just in case.
We've had a few ladies on here who've been checked, and all was ok, but it is strongly recommended to get a check up.

paddyann Sat 09-Feb-19 22:32:58

get it checked,I bleed but I've the number of the gynaecologist who tells me to call him anytime IF its unusual bleeding for me.I know whats normal,I'm 65 so been bleeding a very long time and I knw when its oit of the usual range .
I saw him before christmas for a long bleed that had lasted weeks ,all OK .Its a symptom of my weight loss interfereing with the dose.Try not to stress,lots of us bleed and its nothing to worry about but best to get a doctors opinion.Oh and by the way there was no suggestion of me coming off HRT .

pennyfer Sun 10-Feb-19 14:21:17

Thanks for your help.